# SDR 07FDEA03033

- Difficulty date: August 22, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N369FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46607
- Aircraft time: 72,855 hours, 29,814 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scoop
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT CAC CRACK ON SUGAR SCOOP.   REPAIR AREA IAW SRM 53-40-00 VOL I FIG 8.
